# SDR MWEA010292

- Difficulty date: March 6, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 76,563 hours, 87,400 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 29190801
- Condition: Inoperative
- Location: Lt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAKEOFF WARNING HORN WILL NOT SILENCE.  REMOVED AND REPLACED THE FLAP SWITCH IN THE LEFT WHEEL WELL.
